Paires orthogonales de sous-algèbres involutives

Akihiro Munemasa, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)329-331
Number of pages3
JournalComptes Rendus Mathematique
Volume314
Issue number5
Publication statusPublished - 1992

Cite this

Munemasa, A., & Watatani, Y. (1992). Paires orthogonales de sous-algèbres involutives. Comptes Rendus Mathematique, 314(5), 329-331.

Paires orthogonales de sous-algèbres involutives. / Munemasa, Akihiro; Watatani, Yasuo.

In: Comptes Rendus Mathematique, Vol. 314, No. 5, 1992, p. 329-331.

Research output: Contribution to journalArticle

Munemasa, A & Watatani, Y 1992, 'Paires orthogonales de sous-algèbres involutives', Comptes Rendus Mathematique, vol. 314, no. 5, pp. 329-331.
Munemasa, Akihiro ; Watatani, Yasuo. / Paires orthogonales de sous-algèbres involutives. In: Comptes Rendus Mathematique. 1992 ; Vol. 314, No. 5. pp. 329-331.
@article{17121c497f8f49cd9af987e3c259d628,
title = "Paires orthogonales de sous-alg{\`e}bres involutives",
author = "Akihiro Munemasa and Yasuo Watatani",
year = "1992",
language = "English",
volume = "314",
pages = "329--331",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",
number = "5",

}

TY - JOUR

T1 - Paires orthogonales de sous-algèbres involutives

AU - Munemasa, Akihiro

AU - Watatani, Yasuo

PY - 1992

Y1 - 1992

M3 - Article

VL - 314

SP - 329

EP - 331

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

IS - 5

ER -